I had a Cyclosporine treatment and I do NOT recommend it. Just my personal experience but that crap is nasty.
Do you mind elaborating? What sorts of side effects made it "nasty"? My hair fell out of my head but grew on my face, terrible migraine headaches where I couldn't move, the shakes, night sweats, zero appetite, nausea to name some. They all stopped once I was off of it but you have to taper it as you would do steroids. It took forever to get rid of the side effects.Marianne,
I had some of those same symptoms before I started the Cyclosporine for the 1st time and they continued while on it. I had lost 40-50 lbs before Cyclosproine so I thought that some of the hair loss was from the severity of my flare, stress, malnutrition and the Predisone. On top of that I had c.diff so with the Pred, nasty Flare, stress, night sweats, zero appetite and some nausea while on Cyclosporine but I also had it before I started so its hard for me to say its from the Cyclosporine.
I do remember the shakes (which was the least of my concern at the time) and I forgot about
the extra body hair growing but that did happen to me too but all of that stuff goes away and the extra body hair didn't start right away.
The 2nd time I used Cyclosporine I was much healthier and the side-effects were minimal for me besides the shakes (hands) and hot/cold temperatures bothering me.
Each time I had Cyclosporine I started in the hospital on IVs, the Medication is very caustic on the vein that the IV was in; my veins hurt a lot from it and I'd almost be in tears when they'd have to stick me for a new IV or draw blood. That was probably the worst side-effect of all for me but that was only temporary.